• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 16
Sort:
by name
by year
Article
Gritsenko V., Nikulin V. Transactions of the Moscow Mathematical Society. 2017. Vol. 78. P. 75-83.
Added: Jan 29, 2018
Article
Dynnikov I., Skripchenko A. Transactions of the Moscow Mathematical Society. 2015. Vol. 76. No. 2. P. 287-308.

In a recent paper we constructed a family of foliated 2-complexes of thin type whose typical leaves have two topological ends. Here we present simpler examples of such complexes that are, in addition, symmetric with respect to an involution and have the smallest possible rank. This allows for constructing a 3-periodic surface in the three-space with a plane direction such that the surface has a central symmetry, and the plane sections of the chosen direction are chaotic and consist of infinitely many connected components. Moreover, typical connected components of the sections have an asymptotic direction, which is due to the fact that the corresponding foliation on the surface in the 3-torus is not uniquely ergodic.

Added: Oct 6, 2015
Article
Grines V., Noskova M. K., Pochinka O. Transactions of the Moscow Mathematical Society. 2015. Vol. 76. No. 2. P. 237-249.

In this paper we establish the existence of an energy function for structurally stable diffeomorphisms of closed three-dimensional manifolds whose nonwandering set contains a two-dimensional expanding attractor.

Added: May 12, 2016
Article
Перескоков А. В. Труды Московского математического общества. 2012. Т. 73. № 2. С. 277-325.
Added: Dec 22, 2012
Article
Дуков А. В. Труды Московского математического общества. 2018. Т. 79. № 2. С. 247-269.
Added: Nov 21, 2018
Article
Шур М. Г. Труды Московского математического общества. 1965. Т. 13. С. 324-346.
Added: Feb 4, 2014
Article
Починка О. В., Митрякова Т. М. Труды Московского математического общества. 2016. Т. 77. № 1. С. 83-102.
Added: Jun 6, 2016
Article
Р.С. Авдеев Труды Московского математического общества. 2011. Т. 72. № 1. С. 5-62.

We develop a structure theory of connected solvable spherical subgroups in semisimple algebraic groups. Based on this theory, we obtain an explicit classification of all such subgroups up to conjugacy.

Added: Feb 25, 2014
Article
Филимонов Д. А., Клепцын В. А. Труды Московского математического общества. 2012. Т. 73. № 1. С. 37-46.
Added: Nov 14, 2013
Article
Починка О. В., Гринес В. З., Носкова М.К. Труды Московского математического общества. 2015. Т. 76. № 2. С. 271-286.
Added: Oct 12, 2015
Article
Р.С. Авдеев Труды Московского математического общества. 2010. Т. 71. С. 235-269.

A spherical homogeneous space G/H of a connected semisimple algebraic group G is called excellent if it is quasi-affine and its weight semigroup is generated by disjoint linear combinations of the fundamental weights of the group G. All the excellent affine spherical homogeneous spaces are classified up to isomorphism.

Added: Feb 25, 2014
Article
Гриценко В. А., Никулин В. В. Труды Московского математического общества. 2017. Т. 78. № 1. С. 89-100.

Using our results about Lorentzian Kac--Moody algebras and arithmetic mirror symmetry, we give six series of examples of lattice-polarized K3 surfaces with automorphic discriminant.

 

Added: Oct 11, 2017
Article
Солодовников Н. А. Труды Московского математического общества. 2014. Т. 75. № 1. С. 15-24.

We construct an open set of C2-diffeomorphisms which preserve the boundary of some manifold, and which have the following property: for each mapping, the basin of attraction of one component of the attractor is open and everywhere dense, but the basin of attraction of the second component is nowhere dense, though its measure is positive. §

Added: Nov 29, 2015
Article
Айзенберг А. А. Труды Московского математического общества. 2012. Т. 73. № 1. С. 47-85.
Methods of commutative and homological algebra yield information on the Stanley-Reisner ring k[K] of a simplicial complex K. Consider the following problem: describe topological properties of simplicial complexes with given properties of the ring k[K]. It is known that for a simplicial complex K = ∂P∗, where P∗ is a polytope dual to the simple polytope P of dimension n, the depth of depth k[K] equals n. A recent construction allows us to associate a simplicial complex KP to any convex polytope P. As a consequence, one wants to study the properties of the rings k[KP ]. In this paper, we report on the obtained results for both of these problems. In particular, we characterize the depth of k[K] in terms of the topology of links in the complex K and prove that depth k[KP] = n for all convex polytopes P of dimension n. We obtain a number of relations between bigraded betti numbers of the complexes KP . We also establish connections between the above questions and the notion of a k-Cohen-Macaulay complex, which leads to a new filtration on the set of simplicial complexes.
Added: Oct 15, 2015
Article
Шапошников С. В. Труды Московского математического общества. 2013. Т. 74. № 1. С. 17-34.
Added: Oct 15, 2014
Article
Щуров И. В. Труды Московского математического общества. 2010. № 71. С. 200-234.
Added: May 14, 2014